# SDR SWIA202157036

- Difficulty date: January 20, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N625CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10113
- Aircraft time: 40,120 hours, 29,997 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 295
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 295.00 LOWER FRAME UNDER FLOORBOARDHAS CORROSIONN AT APPROX STR 27   (C-CHECK) RO 3/25/2021    REPLACED LOWER F.S. 295.00 FRAME SECTION BETWEEN STR26L AND STR26R WITH NEW FRAME SECTION. REF CRJ-700 SRM 53-00-06-201-006-A01,  AND SRM 51-42-21-001-001-A01. COMPLIED WITH SKYWEST TASKCARD 51-900-1002-SKY. SEE CONTINUATION CARD FOR DETAILS.
